# SDR ASAA2020031832457

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,614 hours, 7,850 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 21198E
- Condition: Faulty
- Location: Window Heat
- Part time: 24,627 hours, 7,854 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ON TAKEOFF. ACCOMPLISHED QRH LIGHT RE-ILLUMINATED AFTER COOLING PERIOD. GROUNDED - YES. COULD NOT DUPLICATE ON GROUND. REF B737-900 AMM 30-41-11. DUE TO HISTORY REMOVED AND REPLACED, M322 LEFT-SIDE WHCU. OPS TEST NORMAL.
